# SDR CALA2015101200841

- Difficulty date: October 12, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N19130
- Make and model: Boeing 757224
- Aircraft serial: 28970
- Aircraft time: 70,942 hours, 15,848 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143N54321
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL HAS SURFACE CORROSION OUT OF LIMITS, STATION 680 - 700, RBL 15.40.  INSTALLED NEW FABRICATED MAIN CABIN FLOOR INTERCOSTAL GALLEY SUPPORT AT STATION 680 - 700, RBL 15.40 IAW DWG 143N5845 & SRM 51-40-02.
